# SDR C2XA98CL004

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 313823E4M0020
- Condition: Broken
- Location: Lt Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3006 - CREW REPORTED THE RIGHT HAND BLEED AIR FAIL LIGHT ILLUMINATED IN-FLIGHT.  AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REPAIRED A BROKEN EVA TUBE IAW B1900D MM 26-11-00.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
